MathSciNet Relay Station
MathSciNet bibliographic data
MR2457377 92D30 (34D20)
Min, Lequan; Su, Yongmei; Kuang, Yang Mathematical analysis of a basic virus infection model with application to HBV infection. Rocky Mountain J. Math. 38 (2008), no. 5, 1573–1585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement